Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 5620301, 9 pages
https://doi.org/10.1155/2017/5620301
Research Article

The Threshold of a Stochastic SIRS Model with Vertical Transmission and Saturated Incidence

School of Mathematics and Statistics, Shaoguan University, Shaoguan 512005, China

Correspondence should be addressed to Yufeng Sun

Received 27 January 2016; Accepted 15 November 2016; Published 28 February 2017

Academic Editor: Manuel De la Sen

Copyright © 2017 Chunjuan Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. W. Hethcote, “Qualitative analyses of communicable disease models,” Mathematical Biosciences, vol. 28, no. 3-4, pp. 225–356, 1976. View at Publisher · View at Google Scholar
  2. S. M. Blower, A. R. McLean, T. C. Porco et al., “The intrinsic transmission dynamics of tuberculosis epidemics,” Nature Medicine, vol. 1, no. 8, pp. 815–821, 1995. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Lietman and S. M. Blower, “Potential impact of tuberculosis vaccines as epidemic control agents,” Clinical Infectious Diseases, vol. 30, no. 3, pp. S316–S322, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. E. Ziv, C. L. Daley, and S. Blower, “Potential public health impact of new tuberculosis vaccines,” Emerging Infectious Diseases, vol. 10, no. 9, pp. 1529–1535, 2004. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Vargas-De-Len, “On the golbal stability of SIS, SIR and SIRS epidemic models incidence rate,” Journal of Differential Equations, vol. 188, pp. 135–163, 2003. View at Google Scholar
  6. M. Fan, M. Y. Li, and K. Wang, “Global stability of an SEIS epidemic model with recruitment and a varying total population size,” Mathematical Biosciences, vol. 170, no. 2, pp. 199–208, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L.-M. Cai, X.-Z. Li, and M. Ghosh, “Global stability of a stage-structured epidemic model with a nonlinear incidence,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 73–82, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. Z. Gao and S. G. Ruan, “An SIS patch model with variable transmission coefficients,” Mathematical Biosciences, vol. 232, no. 2, pp. 110–115, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Muroya, Y. Enatsu, and Y. Nakata, “Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 1–14, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. E. Alexander and S. M. Moghadas, “Bifurcation analysis of SIRS epidemic model with generalized incidence,” SIAM Journal on Applied Mathematics, vol. 65, no. 5, pp. 1794–1816, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X. Song, Y. Jiang, and H. Wei, “Analysis of a saturation incidence SVEIRS epidemic model with pulse and two time delays,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 381–390, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Bandyopadhyay and J. Chattopadhyay, “Ratio-dependent predator-prey model: effect of environmental fluctuation and stability,” Nonlinearity, vol. 18, no. 2, pp. 913–936, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L. J. Allen and N. Kirupaharan, “Asymptotic dynamics of deterministic and stochastic epidemic models with multiple pathogens,” International Journal of Numerical Analysis and Modeling, vol. 2, no. 3, pp. 329–344, 2005. View at Google Scholar · View at MathSciNet
  14. Y. Zhao and D. Jiang, “The threshold of a stochastic SIRS epidemic model with saturated incidence,” Applied Mathematics Letters, vol. 34, pp. 90–93, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L. J. S. Allen and P. van den Driessche, “Stochastic epidemic models with a backward bifurcation,” Mathematical Biosciences and Engineering, vol. 3, no. 3, pp. 445–458, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Zhao, D. Jiang, X. Mao, and A. Gray, “The threshold of a stochastic SIRS epidemic model in a population with varying size,” Discrete and Continuous Dynamical Systems. Series B, vol. 20, no. 4, pp. 1277–1295, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Zhao, D. Jiang, and D. O'Regan, “The extinction and persistence of the stochastic SIS epidemic model with vaccination,” Physica A: Statistical Mechanics and Its Applications, vol. 392, no. 20, pp. 4916–4927, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A: Statistical Mechanics and Its Applications, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  19. G. Chen and T. Li, “Stability of stochastic delayed SIR model,” Stochastics and Dynamics, vol. 9, no. 2, pp. 231–252, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Gray, D. Greenhalgh, X. Mao, and J. Pan, “The SIS epidemic model with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 496–516, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems Series A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. C. Ji, D. Jiang, and N. Shi, “The behavior of an SIR epidemic model with stochastic perturbation,” Stochastic Analysis and Applications, vol. 30, no. 5, pp. 755–773, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus